# SDR SWAA2019012228795

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 46,263 hours, 27,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR215006
- Condition: Blown
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ABOVE OVERWING EMERGENCY EXIT DOOR WINDOW LIGHT INOP BETWEEN ROW 11 TO ROW 12.  R&R FUSE IAW AMM.
